# SDR AALA2000823

- Difficulty date: May 12, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AFT SIDE CORNER ABOVE 26 RIGHT AT STATION 720A.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-10-01.  TREATED AND PRIMED ALL AREAS.  APPLIED OVERCOAT PRIMER PRIOR TO DYNATROL. (M)
